MAUDE Adverse Event Report: MICROVENTION, INC. HYPERSOFT ADVANCED HYPERSOFT; EMBOLIZATION COIL

MICROVENTION, INC. HYPERSOFT ADVANCED HYPERSOFT; EMBOLIZATION COIL
Model Number 8510-0154
Medical Device Problem Codes Break (1069); Device Issue (2379); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/24/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the investigation findings the complaint cannot be confirmed as the device displays evidence of thermal detachment, which is evidence of detachment via the v-grip detachment controller.It appears the coil was detached, however it was not observed by the user.The root cause could not be determined.(b)(4).
 
Event or Problem Description
It was reported that during the embolization treatment of an aneurysm, the coil did not detach.Upon withdrawal of the device, the coil detached with the rhv.No intervention was taken.No harm or injury was reported.

Brand Name
HYPERSOFT ADVANCED HYPERSOFT
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key5742299
Report Number2032493-2016-00141
Device Sequence Number10217
Product Code HCG
UDI-Device Identifier00811425027714
UDI-Public(01)00811425027714(11)160420(17)210420(10)160420V2
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K050954
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/20/2021
Device Model Number8510-0154
Device Lot Number160420V2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2016
Initial Report FDA Received Date06/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1